# SDR 2025FA0000010

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: General aviation
- Aircraft: N220AM
- Make and model: Cirrus SR22
- Aircraft serial: 3635
- Aircraft time: 672 hours
- Engine: Cont IO550N
- Engine time: 672 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 655932A3
- Part serial: NA
- Condition: Burned
- Location: Nr 5 Cy
- Part time: 672 hours
- Component: Engine, Cont, IO550N
- Component part number: IO550N61
- Stage of operation: CL
- How discovered: C
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

ENGINE COMPRESSION CHECK CYLINDER #5 WAS 10/80 PSI. REMOVED CYLINDER, PISTON WAS BURNED BADLY AROUND THE OUTSIDE EDGES. TOP SPARK PLUG PORCELAIN WAS BROKEN AND DAMAGED.
